# SDR SWAA2021050467653

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 72,372 hours, 43,055 cycles
- System (JASC): 2310 · HF Communications System
- Part: Skin
- Part number: 176A10016
- Condition: Eroded
- Location: Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EROSION DAMAGE ON HF ANTENNA ; ACCOMPLISHED EA 1-A55-3992 REV 3 AND EA 1-A55-3775REV 2. REPETITIVE ACTIN REMOVE PPT TAPE AND PERFORMDVI PER SRM 51-10. TO INSPECT FOR ADDITIONAL DAMAGE.ALSO ACCOMPLISH TAP TEST IAW SRM 51-10-06. IFDEFECTS ARE FOUND CONTACT SERVICE ENGINEERING; IFNO DEFECTS ARE FOUND REAPPLY PPT TAPE IAWEA 1-A55-3775. PERMANENT REPAIR DUE 30 DAYS; PERFORMINTERIM REPAIR OF HF ANTENNA PANEL IAW 1-A55-3777OR R&R VERTICAL STABL LEADING EDGE.REMOVABLE COMPONENT: PN 176A1001-6 SN WN0020PERMANENT ACTION REQUIRED / COMPLIED WITH EA 1-A55-3777
